# SDR AALA20070543

- Difficulty date: March 24, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 779150
- Condition: Inoperative
- Location: Right Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT REPORTED HEARING LOUD POP FOLLOWED BY A MODERATE VIBRATION.  ALL INSTRUMENTS APPEARED NORMAL.  AT FLIGHT LEVEL 290 RIGHT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  CREW SHUT DOWN RIGHT ENGINE AND LANDED DFW WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE AT DFW ON 24 MARCH 2007 DUE TO METAL IN OIL FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
